# SDR VNAA0104006

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,723 hours, 11,248 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 001A761A1010100
- Condition: Faulty
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE FLIGHT CREW RECEIVED A RIGHT ELECTRONIC ENGINE CONTROL FAIL MESSAGE.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT CONDITION LEVER MICROSWITCH RACK ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
